Dog ate trazodone! Help!!!!?

I take a 5o mg pill of trazodone. I putin on teh counter next to some food, and my dog ate the food, yest the wrapper was still intact. Then, the pill wa sgone. I cant find it anywhere! She seem to be fine, but IDK. What should I do?
Answers: Try to get the dog to vomit using hydrogen peroxide, as the previous poster said, and afterwards call your veterinarian. SSRI's are used contained by dogs for behavioral modification, so the dog may be OK. It depends on the size of the dog though. You may notice some the dog getting sleepy. This can be OK, but I wouldn't risk it. Here is what the ASPCA say about it:
Trazodone hydrochloride (Geneva Pharmaceuticals) act in a posture similar to that of nefazadone, but trazodone
can have a dual effect on the intermediate serotonergic system; it’s a serotonin agonist at high (6 to 8 mg/kg) doses and a
serotonin antagonist at low (0.05 to 1 mg/kg) doses.1 The oral LD50 surrounded by dogs is 500 mg/kg.1 Common overdose effects
include sedation and hypotension. Neurologic signs (e.g. ataxia, tremors, seizures) are seen when the dosage reach
the serotonin agonist range (ASPCA APCC Database: Unpublished notes, 2000).

Knowing your dog's weight would give a hand. Calling your vet is a good perception because at the very smallest they can be prepared for an emergency if you see any signs. I hope this helps.
give the name your vet IMMEDIATELY!!

or a pharmacist, if you cant get a vet.

hydrogen peroxide and dampen (50/50) will make them throw up, but ask a vet first to get sure vomiting is better then something else.
Yep, if it simply happened, dump some hydrogen peroxide down the hatch and return with her to run around.

If it has be a while, better get her to the Vets.
What genus of dog? How much does he weigh?


Related Questions and Answers ...